# SDR ASMF200606006

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737*
- Aircraft serial: 33791
- Aircraft time: 5,415 hours, 2,982 cycles
- Engine: Ge CFM562
- System (JASC): 7800 · Engine Exhaust System
- Part: Engine
- Part number: CFM567B22
- Part serial: 800954
- Condition: Failed
- Location: Right
- Part time: 5,415 hours, 2,982 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING RT ENGINE STARTING (REVERSE) LIGHT TURNED ON.  A REVERSE CYCLE WAS PERFORMED, REVERSE BREAKERS WERE RESEATED AND BITE IN REVERSE UNITS WAS PERFORMED, BUT FAIL CONTINUED. RT REVERSE WAS CANCELLED AND DEFERRED IAW MEL 78-1 CATEGORY (C).
